# SDR AALA202312180334

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 48,762 hours, 18,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR PRESSURE CAUTION AMBER ANNUNCIATED ON FLIGHT ATTENDANT PANEL. RECHARGED DOOR DAMPER EMERGENCY CYLINDER PER AMM 52-10-00.
